MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0022-3913(10)60081-9

Медицинская библиотека · The Journal of prosthetic dentistry · 2010

Hyperzincemia from ingestion of denture adhesives.

Tezvergil-Mutluay Arzu, Carvalho Ricardo M, Pashley David H

СтатьяОбзорПеревод пока не подготовлен

Аннотация

The purpose of this article is to review the recent literature that documents the serious adverse systemic effects of prolonged, excessive zinc ingestion from the overuse of denture adhesives. This condition causes elevation of serum zinc levels that result in depression of serum copper. The low serum copper levels cause bone marrow depression and widespread sensory and motor neuropathies. Epidemiologic studies revealed the source of excessive zinc intake to be from overuse of denture adhesives. Denture patients must be advised of the risks of prolonged overuse of denture adhesives.

Для цитирования: Tezvergil-Mutluay Arzu, Carvalho Ricardo M, Pashley David H. Hyperzincemia from ingestion of denture adhesives.. The Journal of prosthetic dentistry. 2010. DOI: 10.1016/s0022-3913(10)60081-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.